Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hopingthisworks

Member
  • Total Reviews

    0
  • Content Count

    57
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Hopingthisworks

  • Rank
    Junior Member
  1. Don't flush them down the toilet. You are supposed to take leftover medications (of any kind, but particularly the more dangerous ones) back to the pharmacy where they can dispose of them correctly. They've had several stories on our news about proper drug disposal. As to whether you want to sell them to someone here...Just remember that the person you sell the pills to might not be monitored/educated properly about the drug, and it could be dangerous for them.
  2. I use Claravis, and it's working well for me. I think any differences/side effects you experience will be due to the increased dosage, and not because of the change between generics. Good luck!
  3. Do you have a link for the Accutane Survivors Board that you mentioned?? I tried to do a search for it on Yahoo, but couldn't find anything. Thanks.
  4. Greg, do you have any links for all these other "common" stories that other people have gone through? It'd be helpful to read other people's experiences. And while its certainly possible that Accutane caused the joint pain that you are experiencing now, there's really know way that you can "know" absoulutely for sure. When I was 18, I suddenly started having sudden severe back pain--One minute I was find, the next minute I was screaming in pain, and my legs felt numb. It would come and go wit
  5. Sorry your numbers were so high. I think its something you should definitely talk about with your general physician so you can work on ways to get it under better control. While being in great shape is important, your family history and diet do still make a big difference. And your doctor can let you know if he thinks you need to come off the Accutane or take other meds to lower your cholesterol. I hope it works out ok for you! Cholesterol Information
  6. Thanks for both of your answers--I'll be sure to talk about it with her at my next appointment!
  7. I weigh 120 lbs, and I've been taking 20mg twice a day for 2 weeks now. The results have been amazing!! My skin on my face and body has just been getting better and better (even the red marks are fading fast!), and the only side effect is dry lips. I couldn't be much happier with how its going! So I'm just wondering if the dosage HAS to change. It seems like it does for everyone else here, but I'd like to know why. Wouldn't it be safer to be on a lower dose for a longer period of time, than t
  8. I use the liquid pump kind--and usually do two pumps. One would probably really be enough though. I also use the Cetaphil lotion--So far, so good!
  9. Monday will be 2 weeks for me--and no IB yet!! For several weeks before I started Accutane, I was slathering on as much BP and lotion as I could stand, and then have been gradually weaning off of the BP as the dryness sets in. I know I'm not "out of the woods" yet as far as IB risk, but I'm feeling more hopeful as my skin just looks better and better each day. Good luck to you!
  10. I had a couple of nights like that the first week that I started taking it, but I'm totally back to normal now at almost 2 wks. In my case, I think I was just feeling really freaked out about taking Accutane in the first place, and anxiety can do strange things to your body and mind. Don't read too much into it, and just give it some time. Good luck
  11. I'm surprised a doctor would give it to you at only 14 yrs old. In general, the older you get, the better perspective you have on life. I have a lot more reasons that I need to be alive and healthy now than I did in high school--a husband, a few children, a job, etc. When you have so much responsibility, I think you'd be more likely to stop Accutane treatment if you were experiencing serious side effects. Right now, I just basically have dry lips, and sometimes feel a little itchy all over. Obvi
  12. I highly doubt Accutane has changed the structure of your rib cage. Maybe you are just bloated and have gas stuck in that area? Gas pain/bloating can be extremely painful, but is harmless. Try to pay attention to what foods might be causing the problem. The only time I've ever had a doctor be concerned about that part of my body when in high school when I had Mono--He was checking just under my ribs on the left side to try to feel for spleen enlargement (it was normal). Unless you are having ot
  13. How old are you, and how long have you had acne? You really haven't used that many medications yet...Accutane is a last resort drug. It's not worth the risk if you haven't tried everything else first. I was offerd Accutane the first time after dealing with acne for 9 yrs--and had used just about everything that was available at that time.
  14. I've been dealing with acne for 18 yrs, and just started Accutane last week. I've already noticed huge improvements, and I'm hopeful that it will continue to get better. Thanks so much for taking the time to come back and share your success!
×